Suddenly stop lamictal
I really want to stop taking lamictal, but I am very afraid. I have been put on every medication and nothing has helped me in finding that inner happiness.
I have a post on nutrition which is really quite thorough to give you an idea of what a good diet looks like…. He called an ambulance and I was taken to hospital, but kept in for only a few hours. Nausea, dizziness, weaknees, lots of anger, arthritic-like pain in joints.
I wondered what he was thinking, and if he was even listening to a word I was saying! I take mg a day and was told by GNC that if I took 5-htp that would help and I could possibly get off Lamictal which would be great as I have no energy and 5-HTP is all natural and you can purchase at Walmart I just choose GNC as I wanted to look at all my options and they are trained in natural medicine.
I also noticed that when Lamotrgine kicks in, I have hrs of great energy. I have found that once I am actually showered and ready for work in the morning, and than at work I start to get a little bit anxious as is, although still tired, anxious. Answer this Question Report Favorite. K, Thanks for your advice!
I was taking mg, too. Already have an account? However, all I am going to tell you is Your brief comment got my attention.
I went down to 50 mgs for two weeks and I was OK, but now going down to 25 mgs has made me really sick. Exhaustion is taking over again, I thought I was coming out of it. I went to Mt Saint, Jefferson and Pennsylvania hospitals for evaluation and the cause was never determined. It really makes me sick. There's crying, a lot of crying, but over the dumbest things. Will report back periodically in the future. Our lives go by at fierce speeds.
The grieving may take awhile, but there is no remorse except that maybe I should have taken Lamictal the day after the wedding. My pdoc took me off of it cold turkey.
However since this last reduction I feel really angry.